| Catalog Number |
RBY4C0620 |
| Medical Device Problem Code |
Detachment Of Device Component (1104)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/17/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.The hospital disposed of the device.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the subclavian artery using ruby coils.During the procedure, while attempting to advance a ruby coil through a lantern delivery microcatheter (lantern), the lantern was in a tight angle into the gutter of a stent graft and the ruby coil unintentionally detached within the lantern.Therefore, the physician removed the lantern containing the detached coil and removed the coil.The procedure was completed using additional ruby coils and the same lantern.There was no report of an adverse effect to the patient.